# SDR 2019FA0000147

- Difficulty date: February 1, 2019
- Submitted: May 13, 2019
- Operation: General aviation
- Aircraft: N428M
- Make and model: Piper PA-28-181
- Aircraft serial: 8090169
- Aircraft time: 1 hours, 1 cycles
- System (JASC): 2700 · Flight Control System
- Part: Control Cable
- Part number: 62701012
- Condition: Cracked
- Location: Zone 100
- Part time: 1 hours, 1 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL CABLE FOUND CRACKED DURING ANNUAL INSPECTION.  AD 2013-02-13/PIPER SB 1245A PREVIOUSLY COMPLIED WITH. 2000 HOUR 7 YEAR INSPECTION NOT DUE AT THE TIME THE CRACK WAS FOUND. CRACK BECAME EVIDENT WHEN A SLIGHT BENDING LOAD WAS PLACED ON THE CONTROL CABLE TERMINAL END.  APPEARS TO BE A STRESS CRACK WITHIN THE TERMINAL BARREL WHERE THE CABLE BOTTOMS OUT.
